Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Investigation of regularity conditions in optimal control problems with geometric mixed constraints

Texto completo
Autor(es):
Arutyunov, A. V. [1, 2] ; Karamzin, D. Yu. [3, 4] ; Pereira, F. L. [5] ; Silva, G. N. [3]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Peoples Friendship Univ Russia, Fac Nat Sci, Moscow - Russia
[2] Moscow MV Lomonosov State Univ, Fac Computat Math & Cybernet, Moscow - Russia
[3] Univ Estadual Paulista, UNESP, Dept Appl Math, Sao Jose Do Rio Preto - Brazil
[4] Russian Acad Sci, Dorodnicyn Comp Ctr, Moscow - Russia
[5] Univ Porto, Fac Engn, P-4100 Oporto - Portugal
Número total de Afiliações: 5
Tipo de documento: Artigo Científico
Fonte: OPTIMIZATION; v. 65, n. 1, p. 185-206, JAN 2 2016.
Citações Web of Science: 1
Resumo

We investigate regularity conditions in optimal control problems with mixed constraints of a general geometric type, in which a closed non-convex constraint set appears. A closely related question to this issue concerns the derivation of necessary optimality conditions under some regularity conditions on the constraints. By imposing strong and weak regularity condition on the constraints, we provide necessary optimality conditions in the form of Pontryagin maximum principle for the control problem with mixed constraints. The optimality conditions obtained here turn out to be more general than earlier results even in the case when the constraint set is convex. The proofs of our main results are based on a series of technical lemmas which are gathered in the Appendix. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs